# SDR UALA2013012900529

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,402 hours, 22,922 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Gate
- Condition: Unsecure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LATCH ON SECURITY GATE DOES NOT STAY LATCHED.  SECURED WITH TY WRAPS IN STOWED POSITION.  REPLACED SECONDARY BARRIER GATE.
